# SDR SWAA2020050442079

- Difficulty date: April 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT ;CRACKED STRINGER CLIP; STA 500H STRINGER 26L. / REMOVED AND REPLACED STRINGER CLIP AT STA 500H FWD CARGO STRINGER 26L IAW SRM 51-40-02.
